Quantitative uniqueness estimates for the shallow shell system and their application to an inverse problem

Michele Di Cristo, Ching Lung Lin, Jenn Nan Wang

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In this paper we derive some quantitative uniqueness estimates for the shallow shell equations. Our proof relies on appropriate Carleman estimates. For applications, we consider the size estimate inverse problem.

Original languageEnglish
Pages (from-to)43-92
Number of pages50
JournalAnnali della Scuola Normale - Classe di Scienze
Volume12
Issue number1
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Quantitative uniqueness estimates for the shallow shell system and their application to an inverse problem'. Together they form a unique fingerprint.

Cite this